Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 409, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 12, 2011, 6:54 PM CDT for McPherson County, Saline County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 6:54 PM CDT (23:54 UTC)
- Expired
- Aug 12, 2011, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 2:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -511 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
197 WUUS53 KICT 122354 SVRICT KSC113-169-130100- /O.NEW.KICT.SV.W.0409.110812T2354Z-110813T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 654 PM CDT FRI AUG 12 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS... SOUTHERN SALINE COUNTY IN CENTRAL KANSAS... * UNTIL 800 PM CDT * AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF LINDSBORG...OR 12 MILES SOUTH OF SALINA... AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LINDSBORG...ASSARIA...GYPSUM...ROXBURY AND BRIDGEPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3876 9737 3841 9737 3852 9793 3878 9792 TIME...MOT...LOC 2354Z 283DEG 21KT 3864 9766 WIND...HAIL 60MPH 1.00IN $$ JAKUB
2 follow-up statements
970 WWUS53 KICT 130014 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 714 PM CDT FRI AUG 12 2011 KSC113-169-130100- /O.CON.KICT.SV.W.0409.000000T0000Z-110813T0100Z/ SALINE KS-MCPHERSON KS- 714 PM CDT FRI AUG 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MCPHERSON AND SOUTHERN SALINE COUNTIES UNTIL 800 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LINDSBORG...OR 12 MILES NORTH OF MCPHERSON...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ROXBURY. LAT...LON 3876 9737 3841 9737 3852 9793 3878 9792 TIME...MOT...LOC 0015Z 310DEG 20KT 3853 9762 WIND...HAIL 60MPH 1.00IN $$ KLEINSASSER
013
WWUS53 KICT 130026
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT FRI AUG 12 2011
KSC169-130036-
/O.CAN.KICT.SV.W.0409.000000T0000Z-110813T0100Z/
SALINE KS-
726 PM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF SALINE
COUNTY.
LAT...LON 3842 9737 3841 9738 3852 9793 3861 9793
3861 9738
TIME...MOT...LOC 0026Z 310DEG 20KT 3849 9756
$$
KSC113-130100-
/O.CON.KICT.SV.W.0409.000000T0000Z-110813T0100Z/
MCPHERSON KS-
726 PM CDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON COUNTY UNTIL 800 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
LINDSBORG...OR 10 MILES NORTHEAST OF MCPHERSON...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
ROXBURY.
LAT...LON 3842 9737 3841 9738 3852 9793 3861 9793
3861 9738
TIME...MOT...LOC 0026Z 310DEG 20KT 3849 9756
WIND...HAIL 60MPH 1.00IN
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:30 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Aug 12, 3:30 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 330 PM CDT FRI AUG 12 2011 .DISCUSSION... FORECAST HIGHLIGHTS: SEVERE THUNDERSTORM CHANCES THIS AFTERNOON/EVENING...WITH MORE THUNDERSTORM CHANCES SUNDAY NIGHT THROUGH NEXT WEEK. PRECIPITATION: CURRENT SURFACE ANALYSIS INDICATES LOW PRESSURE OVER WEST-CENTRAL KS...WITH A COLD FRONT TRAILING SOUTHWEST FROM THERE...AND AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION TRAILING SOUTHEAST THROUGH SOUTH-CENTRAL AND SOUTHERN KS. SHORTWAVE TROUGH EVIDENT IN WATER VAPOR IMAGERY IS CURRENTLY PROGRESSING ACROSS THE CENTRAL HIGH PLAINS. AT LEAST SOMEWHAT ELEVATED CONVECTION IS CURRENTLY ONGOING OVER SOUTHEAST KS...ALONG/NORTH OF SURGING OUTFLOW BOUNDARY. THE MORE ROBUST CONVECTION IS ANTICIPATED FURTHER WEST THOUGH...THINKING SCATTERED THUNDERSTORMS WILL DEVELOP NEAR THE TRIPLE POINT OVER WEST-CENTRAL KS THIS AFTERNOON AND TRACK SOUTHEAST OVER PRIMARILY SOUTH-CENTRAL KS...ALONG DECENT INSTABILITY GRADIENT SETTING UP. OTHER THAN SOME POTENTIAL ELEVATED CONVECTION...THINKING CENTRAL KS MAY BE DONE WITH WIDESPREAD CONVECTION CHANCES. ADDITIONALLY...EAST CENTRAL AND SOUTHEAST KS AIRMASS IS PRETTY "WORKED OVER" FROM EARLIER/ONGOING CONVECTION...ALTHOUGH COULD STILL SEE SOME ELEVATED CONVECTION OVER THE AREA THIS EVENING/OVERNIGHT AS SHORTWAVE APPROACHES FROM NW. BEST SEVERE CHANCES WILL LIKELY BE OVER SOUTH CENTRAL AND FAR SOUTHERN KS DUE TO VERY UNSTABLE CONDITIONS. DEEP LAYER SHEAR IS MODEST AT BEST...BUT DEGREE OF INSTABILITY WILL STILL PROMOTE VERY LARGE HAIL AND DAMAGING WIND GUSTS. ACTIVITY SHOULD THEN TRACK SOUTHEAST INTO NORTHERN OK THIS EVENING/OVERNIGHT...WITH AN INCREASING THREAT FOR DAMAGING WINDS AS STORMS/COLD POOLS MERGE. PER GFS/ECMWF...THE NEXT CHANCE OF STORMS APPEARS TO BE SUNDAY NIGHT-MONDAY NIGHT...AS WEAK MID-LEVEL TROUGHING ROUNDS CREST OF SOUTHERN CONUS RIDGE. BOTH MODELS WOULD SUGGEST THE GREATEST COVERAGE OVER NORTHERN KS INTO NE...WITH CHANCES DECREASING SOME FURTHER SOUTH. DEVELOPMENT OF NW FLOW ALOFT WILL PROVIDE CONTINUED CHANCES FOR THUNDERSTORMS THROUGH AT LEAST LATE WEEK ACROSS THE CENTRAL/SOUTHERN PLAINS...ALTHOUGH TIMING THESE CHANCES THIS FAR OUT IS TOUGH...SO WILL ONLY BROAD BRUSH POPS FOR NOW. BEST CHANCES FOR THUNDERSTORMS WILL BE THE FAVORED LATE AFTERNOON...OVERNIGHT THROUGH EARLY MORNING PERIODS. TEMPERATURES: SEASONAL TO SLIGHTLY BELOW NORMAL TEMPERATURES ANTICIPATED THIS WEEKEND IN WAKE OF THIS EVENING'S SYSTEM. MEDIUM RANGE GUIDANCE SUGGESTS BUILDING RIDGE AND SUBSEQUENT WARMING TEMPERATURES SUNDAY-MONDAY. SHOULD BE LOOKING AT A RETURN TO NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES BY AT LEAST MID TO LATE WEEK...AS NORTHWEST FLOW ALOFT DRAGS MODIFIED CANADIAN AIR SOUTH. HOWEVER...THERE ARE SOME SIGNIFICANT TIMING ISSUES WITH GFS/ECMWF AT THIS POINT. ADK && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A RATHER COMPLICATED TAF FORECAST WITH A FAIRLY POTENT OUTFLOW BOUNDARY CURRENTLY DROPPING SOUTH TO NEAR KHUT AND KICT AT THIS TIME...WITH SOME POST FRONTAL CONVECTION DEVELOPING JUST TO THE NORTH OF IT. WENT AHEAD AND SHIFTED KICT WIND DIRECTION TO THE NORTHEAST AS THIS OUTFLOW WILL MOVE ACROSS THE CITY WITHIN THE NEXT HOUR. WILL ALSO INCLUDE A TEMPO -TSRA CHANCE FOR KICT/KHUT AS STORMS DEVELOP ALONG THIS FEATURE. COULD ALSO SEE OUTFLOW IMPACT KCNU IN THE NEXT FEW HOURS...SO WILL GO WITH VCTS IN THIS AREA WITH AN EXPECTED WIND SHIFT HERE AS WELL. COMPLICATED PART OF THE FORECAST INVOLVES HOW THIS BOUNDARY WILL IMPACT CHANCE OF RENEWED CONVECTION LATER THIS EVENING ACROSS MOST OF THE REGION...WITH RENEWED CONVECTION POSSIBLE TO THE NW OF KHUT BY AROUND 23Z WHERE OUTFLOW WILL FORM A TRIPLE POINT NEAR MAIN SYNOPTIC FRONT. THIS CONVECTION WILL IMPACT THE KHUT/KICT TAFS FROM 23Z TO 02Z/SAT. COULD SEE SOME GUSTY WINDS AND POSSIBLE MVFR CEILINGS NEAR ANY STRONG/SEVERE TSRA THAT MOVES IN...SO FEEL CONFIDENT ENOUGH TO INCLUDE ANOTHER TEMPO GROUP FOR THIS CHANCE NEAR KHUT/KICT. NOT SURE OF THE TIMING OF THE NEXT ROUND OF CONVECTION TO MOVE SOUTHEAST INTO KCNU...SO WILL ONLY GO WITH A VCTS FOR NOW. SUSPECT COOLING IN THE WAKE OF THE OUTFLOW/BOUNDARY MAY RESULT IN AT LEAST SOME MVFR CLOUDS ACROSS CEN KS AFTER 06Z/SAT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 91 65 89 / 70 10 10 10 HUTCHINSON 68 90 65 89 / 50 10 10 10 NEWTON 68 90 64 89 / 50 10 10 10 ELDORADO 69 91 64 88 / 60 10 0 10 WINFIELD-KWLD 70 92 66 90 / 80 10 10 10 RUSSELL 65 88 64 88 / 20 10 10 10 GREAT BEND 66 89 65 89 / 30 10 10 10 SALINA 67 89 63 88 / 20 10 10 10 MCPHERSON 68 89 64 89 / 30 10 10 10 COFFEYVILLE 71 92 65 88 / 80 10 0 0 CHANUTE 70 90 63 87 / 60 10 0 0 IOLA 70 90 63 86 / 60 10 0 0 PARSONS-KPPF 71 91 65 87 / 80 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 12, 3:51 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 351 PM CDT FRI AUG 12 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 351 PM CDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER PRIMARILY SOUTH CENTRAL KANSAS...AND PORTIONS OF SOUTHEAST KANSAS. THE GREATEST THREAT WILL LIKELY BE GENERALLY SOUTHWEST OF A LINE EXTENDING FROM GREAT BEND TO HUTCHINSON...TO EL DORADO TO SEDAN. THE STRONGEST ACTIVITY WILL BE CAPABLE OF GOLFBALL SIZE HAIL OR LARGER AND DAMAGING WINDS GREATER THAN 70 MPH. THE SEVERE THREAT WILL WANE LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT GENERALLY WEST OF THE KANSAS TURNPIKE...WITH THESE CHANCES CONTINUING ACROSS THE ENTIRE AREA MONDAY AND MONDAY NIGHT. WHILE CONFIDENCE IS LOW REGARDING SPECIFICS...PERIODIC THUNDERSTORM CHANCES COULD CONTINUE TUESDAY THROUGH THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING...GENERALLY SOUTHWEST OF A LINE EXTENDING FROM GREAT BEND TO HUTCHINSON...TO EL DORADO TO SEDAN. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP EPS/ADK
In the hours before
Special weather statement, Aug 12, 2:29 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 229 PM CDT FRI AUG 12 2011 KSZ094-098-099-122015- CHAUTAUQUA-ELK-MONTGOMERY- 229 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA...ELK AND MONTGOMERY COUNTIES... AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LONGTON...OR 16 MILES NORTH OF SEDAN...AND MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KETCHAM
Special weather statement, Aug 12, 3:14 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT FRI AUG 12 2011 KSZ098-099-122045- CHAUTAUQUA-MONTGOMERY- 314 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CHAUTAUQUA...OR 8 MILES SOUTH OF SEDAN... AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Aug 12, 4:18 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 418 PM CDT FRI AUG 12 2011 KSZ049-122200- SALINE- 418 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY... AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BROOKVILLE...OR 13 MILES WEST OF SALINA... AND MOVING EAST AT 30 MPH. UP TO PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Aug 12, 4:59 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 459 PM CDT FRI AUG 12 2011 KSZ047-122245- BARTON- 459 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARTON COUNTY... AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR 7 MILES NORTH OF LARNED...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Aug 12, 6:22 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 622 PM CDT FRI AUG 12 2011 KSZ048-130000- ELLSWORTH- 622 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELLSWORTH COUNTY... AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ELLSWORTH...AND MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Aug 12, 6:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 643 PM CDT FRI AUG 12 2011 KSZ049-051-130045- MCPHERSON-SALINE- 643 PM CDT FRI AUG 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCPHERSON AND SALINE COUNTIES... AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SMOLAN...OR 12 MILES SOUTHWEST OF SALINA...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 76 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.